# SDR MASA20201215094

- Difficulty date: November 29, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 25RT IN STA FS 327 TO FS 337.  CORRECTIVE ACTION: CORROSION ON STRINGER SPLICE 25RT IN STA FS 327 TO FS 337 AT MAIN AVIONICS COMPARTMENT WAS REPLACED, PER CRJ-900-SRM 51-42-20-001-001 A01 PAR 6A AND SRM 51-42-06-001-A01 PAR 6A.
